Program

You can now customize your program.

Click on the ‘+’ button in the sessions that interest you, then fill in your details to receive your personalized program by e-mail.

*Please note that the program is subject to change

  • 8:30 am
  • 9:00 am
  • 9:30 am
  • 10:00 am
  • 10:30 am
  • 11:00 am
  • 11:30 am
  • 12:00 pm
  • 12:30 pm
  • 1:00 pm
  • 1:30 pm
  • 2:00 pm
  • 2:30 pm
  • 3:00 pm
  • 3:30 pm
  • 4:00 pm
  • 4:30 pm
  • 5:00 pm

KING 1

  • KEYNOTE: Shifts for 2020

    Looking across culture, communication, commerce, connectivity and community to gain the insights to stay ahead of the innovation curve and connect with people on the device that matters most.

    Marijke Waddell
    Vertical Lead, Global Business Marketing

    Facebook & Instagram Canada

    8:30 - 9:00 am
    Full Pass
  • PANEL: DEMANDING TRANSPARENCY

    Hear from marketing leaders about how their companies achieve their missions of transparency, and why it's critical to both fostering a healthy competitive ecosystem, and for empowering the consumer.
    • Luke Sheehan, VP Marketing, RateHub
    • Michele Sexsmith, Senior Vice President and Practice Leader, Environics
    • Nancy Peterson, CEO, HomeStars
    9:00 - 9:45 am
    Full Pass
  • KEYNOTE: Transforming The Customer Journey with AI

    How are you going to accelerate your leadership and career in the growing field of AI so that you can shape our future?

    Lyn Nguyen
    CEO

    Liquid Analytics

    9:45 - 10:15 am
    Full Pass
  • Networking Break

    Join us on the expo floor for refreshments
    10:15 - 10:45 am
  • KEYNOTE: Leveraging Digital Data to Dial Up the Customer Experience

    Drive change real change within your company via marketing analytics.

    Phil Hussey
    President and Managing Partner

    89 Degrees

    10:45 - 11:15 am
    Full Pass
  • PANEL: TALENT & TRANSFORMATION

    Attracting and retaining top marketing talent in a competitive market, and how internal transformation plays a role.
    • Anna Foat, Director, Global Digital Transformation Office, Sunlife Financial
    • Brendan Reid, SVP Marketing, Ceridian
    • Ismaell-Antoine Gaumond, Senior Customer Success Manager, Linkedin
    11:15 - 12:00 pm
    Full Pass
  • KEYNOTE: The Path to Building Customer Loyalty

    Customers expect an experience that is consistent, meaningful, and accurate. And those are just the expectations, they are begging to be exceeded – this is the path to building customer loyalty.

    Rob Daleman
    VP Corporate Marketing

    Quadient

    12:00 - 12:30 pm
    Full Pass
  • Lunch

    Join us on the expo floor for lunch
    12:30 - 1:30 pm
  • CaCPA and PIPEDA Compliance Workshop

    How the coming changes to PIPEDA (breach reporting and moves towards GDPR alignment) and the CaCPA (California Consumer Privacy Act) will apply to your organization – CaCPA/PIPEDA 101 – best practices and other considerations surrounding overall compliance with evolving global privacy laws
    • Derek Lackey, President and Managing Partner, DMAC/Newport Thomson
    • Neil Beaton, V.P. Corporate Development, CAPS Group
    1:30 - 2:30 pm
    Full Pass
  • The Benefits and Opportunities of the GDPR for Marketing Automation

    1 hour workshop: how GDPR changes the privacy law landscape for any Canadian organization that deals with the personal information of EU Citizens. - GDPR 101 - Best Practices - Canadian Business Cases - Q&A
    • Aleksandra Logist, GM, Canada, Actito
    • Benoit De Nayer, Co-Founder & CEO, Actito
    2:30 - 3:30 pm
    Full Pass
  • Break

    3:30 - 4:00 pm
  • CASL Compliance Workshop

    1 hour workshop: Filomena Henriques will walk attendees through CASL laws and how they apply to your business. - CASL 101 - Best Practices - Canadian Business Case Examples - Q&A

    Filomena Henriques
    Director of CASL and Corporate Records

    Scotiabank

    4:00 - 5:00 pm
    Full Pass
  • CLOSING KEYNOTE: Connecting to Consumers in the New Digital World

    Leverage Data to Build Your Brand

    Darrick Li
    Senior Director of Sales

    Comscore

    5:00 - 5:30 pm
    Full Pass

KING 2

  • King 2 Programming Begins at 1:30 PM

    8:30 - 12:30 pm
  • Lunch

    12:30 - 1:30 pm
  • Up your game: The latest in using innovative tools to spread analytics through the organization

    How Heart & Stroke, Assiniboine Park Conservancy, and CIBC have successfully used data analytics to ovecome a key business challenge.

    Rupen Seoni
    Senior Vice President and Practice Leader

    Environics Analytics

    1:30 - 2:00 pm
    Full Pass
  • Translators: The Critical Role for a Data-Driven Culture

    5 Tips to Linking Marketing Investments to Business Outcomes

    Carolyn Loh
    Senior Director, Data Analytics and Insights

    Rogers

    2:00 - 2:30 pm
    Full Pass
  • Our Journey to Clean Data

    Find out how Medallia cleaned up their data to dramatically improve campaign execution and reporting, and prepare for ABM.

    Raimondo Murari
    Marketing Operations Director

    Medallia, Inc.

    2:30 - 3:00 pm
    Full Pass
  • Personalization is the New Loyalty

    Presentation by Relation1: Leveraging your personalization strategy to improve the loyalty of old and new customers.

    Michael Gawtrey
    Senior Director, Consulting Services

    Relation1

    3:00 - 3:30 pm
    Full Pass
  • Break

    3:30 - 4:00 pm
  • Demystifying Marketing Intelligence

    take control over the systems, skill sets and processes in place to enable full data accessibility and always-on optimization across every stage of the customer journey

    Lysianne Planche
    Senior Manager, Marketing Intelligence

    Loblaw Digital

    4:00 - 4:30 pm
    Full Pass
  • Transforming Enterprise with Applied Machine Learning

    AI/Machine Learning in Marketing Automation

    Santhosh Subramani
    Director, CRM and Marketing Operations

    Air Canada

    4:30 - 5:00 pm
    Full Pass

KING 3

  • The Expo opens at 8:00 AM. King 3 Programming Begins at 10:45 AM.

    8:30 - 10:45 am
  • PRIVACY-FIRST MARKETING - A New Competitive Advantage

    Increased consumer trust, precise ad targeting, fraud-free engagement and reduced regulatory risk. Learn how Privacy-First Marketing creates a massive competitive advantage.

    Paul Marek
    Founder & CEO

    MiDATA.io

    11:15 - 11:45 am
  • The Future for Digital Marketing: The Intersection of Privacy, Analytics and Blockchain.

    • Anferny Chen, Chief Growth Officer, IG Liaison
    • Carlos Chalico, Privacy Advisor, EY Canada
    • Marc Lijour, Solution Delivery, ConsenSys
    11:45 - 12:30 pm
  • Lunch

    12:30 - 1:30 pm
  • Real Time Analytics

    1:30 - 2:00 pm
  • Track All the Things: Testing & Optimization for Demand Generation

    How the demand generation team at Looker uses a data-driven approach to marketing

    Sooji Kim
    Web Optimization Manager

    Looker

    2:00 - 2:30 pm
  • An Insider’s Look at Text Analytics

    What Works, and What They Don’t Tell You

    Adam Bendriss Alami
    Director of Marketing

    Provalis Research

    2:30 - 3:00 pm
  • Design Thinking for AI

    Understand how to use Design Thinking to select and structure successful AI projects.

    Lyn Nguyen
    CEO

    Liquid Analytics

    3:00 - 3:45 pm
  • Break

    3:45 - 4:00 pm
  • Let Poket make real-time local consumer interaction come true

    Why Pre & Post-Market research are key to Brands Success.
    4:00 - 4:30 pm
  • Big marketing ideas aren’t only for big business!

    the size of your business should not affect it's ability to implement the strategies behind big marketing ideas!

    Zoe Share
    President and Chief Executive Schmoozer

    Schmooz Media

    4:30 - 5:00 pm


Receive my schedule by email

Your selection is empty. You must first select conferences or workshops.

For speaking opportunities, please contact us.

Are you an agency or solutions provider? A limited number of speaking opportunities are available via sponsorship.

CONTACT

Olivia Kitevski

Conference Manager

416-645-3756 x4

Some of our 2018 speakers include:

Ze Frank Chief R&D Officer at Buzzfeed

Marijke Waddell Vertical Lead, Global Business Marketing at Facebook

David Phillips President & COO of NLogic

Erin Elofson Country Manager, Canada for Pinterest

Spencer Charters VP, Data & Advanced Advertising at Corus

Phil Hussey President & Managing Partner at 89 Degrees

book your pass today!